I spent a day in rain-soaked tight clothing around in the same week that I had a vaguely sexual encounter (mostly frictional, clothes on, and a little bit of touching) I'm not sure which of these is the cause but now the follicles along the entirety of my testicles and the shaft of my penis are infected like ingrown hairs. I've tried mupurocin, hydrocortizone, anti-fungal creme, and even soaking in white vinegar and I've had little to no success clearing out the infection. Should I pluck the hairs? What else can I do? The persistence of this problem is deeply unsettling.
It is important to confirm the diagnosis for accurate diagnosis and treatment. Few possible causes of your symptoms are rash due to friction rub, contact dermatitis, folliculitis, cysts or molluscum contagiosum.You may try applying warm compresses and take anti-inflammatory pain killers like ibuprofen or acetaminophen. Since your symptoms are persistent you may need oral antibiotics .This answer is based on the medical information provided and not a substitute for clinical examination. For exact diagnosis, you are requested to consult your doctor. I sincerely hope it helps. Take care and please keep me posted on how you are doing.
It was my doctor who advised the hydrocortizone. He looked at it and called it folliculitis, which seems to be something of an umbrella term. When last I called him, he was out of suggestions and recommended I see a dermatologist. I fully intend to do that, but if you have any suggestions in the mean time, I'd be glad to hear them.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.